# SDR AALA202505051851

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737-8
- Aircraft serial: 44459
- Aircraft time: 16,806 hours, 6,320 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 11,426 hours, 4,221 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 ENGINE OIL QUANTITY AND PRESSURE WENT TO AMBER THEN RED. PRESSURE SHOWED 2 PSI WHEN THE ENGINE WAS SHUTDOWN DURING FLIGHT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.  (OPEN).
